# SDR SWAA2024022242884

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 231JF CABIN FLOOR DELAMINATED.<[01] REPLACED FLOOR PANEL 231JF PER SRM 53-00-50-1A-1.;[02] INSTALLED NEW FLOOR PANEL 231JF AT MAIN CABIN PER AMM 53-21-00-400-801.TOOL USED: SCREW GUN ID #176009; DUE CAL DATE:07/JUN/24.;[03] (LATE ENTRY) REMOVED FLOOR PANEL 231JF TO REPLACE PER SRM 51-40-02-0G-0;[04] (LATE ENTRY) VERIFIED REMOVED. VERIFIED INSTALLATION.
